Folgen
Giovanni Alberti
Giovanni Alberti
Department of Mathematics, University of Pisa
Bestätigte E-Mail-Adresse bei dm.unipi.it - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On a long-standing conjecture of E. De Giorgi: symmetry in 3D for general nonlinearities and a local minimality property
G Alberti, L Ambrosio, X Cabré
Acta Applicandae Mathematica 65, 9-33, 2001
2442001
A geometrical approach to monotone functions in R^n
G Alberti, L Ambrosio
Mathematische Zeitschrift 230 (2), 259-316, 1999
2181999
Rank one property for derivatives of functions with bounded variation
G Alberti
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 123 (2 …, 1993
2181993
Variational models for phase transitions, an approach via Γ-convergence
L Ambrosio, N Dancer, G Alberti
Calculus of variations and partial differential equations: topics on …, 2000
1802000
A non-local anisotropic model for phase transitions: asymptotic behaviour of rescaled energies
G Alberti, G Bellettini
European Journal of Applied Mathematics 9 (3), 261-284, 1998
1801998
A nonlocal anisotropic model for phase transitions
G Alberti, G Bellettini
Mathematische Annalen 310 (3), 527-560, 1998
1801998
Phase transition with the line‐tension effect
G Alberti, G Bouchitté, P Seppecher
Archive for rational mechanics and analysis 144, 1-46, 1998
1741998
Variational convergence for functionals of Ginzburg-Landau type
G Alberti, S Baldo, G Orlandi
Indiana University mathematics journal, 1411-1472, 2005
1652005
The calibration method for the Mumford-Shah functional and free-discontinuity problems
G Alberti, G Bouchitté, G Dal Maso
Calculus of Variations and Partial Differential Equations 16, 299-333, 2003
1462003
Uniform energy distribution for an isoperimetric problem with long-range interactions
G Alberti, R Choksi, F Otto
Journal of the American Mathematical Society 22 (2), 569-605, 2009
1422009
A new approach to variational problems with multiple scales
G Alberti, S Müller
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
1362001
On the singularities of convex functions
G Alberti, L Ambrosio, P Cannarsa
Manuscripta Math 76 (3-4), 421-435, 1992
1311992
A Lusin type theorem for gradients
G Alberti
Journal of Functional Analysis 100 (1), 110-118, 1991
1221991
Surface tension in Ising systems with Kac potentials
G Alberti, G Bellettini, M Cassandro, E Presutti
Journal of statistical physics 82, 743-796, 1996
1131996
On the structure of singular sets of convex functions
G Alberti
Calculus of Variations and Partial Differential Equations 2, 17-27, 1994
1061994
Functions with prescribed singularities
G Alberti, S Baldo, G Orlandi
Journal of the European Mathematical Society 5 (3), 275-311, 2003
992003
Wetting of rough surfaces: a homogenization approach
G Alberti, A DeSimone
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2005
952005
Exponential self-similar mixing by incompressible flows
G Alberti, G Crippa, A Mazzucato
Journal of the American Mathematical Society 32 (2), 445-490, 2019
932019
Structure of level sets and Sard-type properties of Lipschitz maps
G Alberti, S Bianchini, G Crippa
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (4), 863-902, 2013
892013
A uniqueness result for the continuity equation in two dimensions
G Alberti, S Bianchini, G Crippa
Journal of the European Mathematical Society 16 (2), 201-234, 2014
722014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20